Alert archive / Utah / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 76, NWS Salt Lake City, UT

August 7, 20154 counties in Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Aug 7, 2015, 6:15 PM MDT for 4 counties in Utah. It was in force for 90 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2015, 6:15 PM MDT (00:15 UTC)
Expired
Aug 7, 2015, 7:45 PM MDT
In force
90 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

Counties Box Elder County, UT, Davis County, UT, Tooele County, UT, Weber County, UT

The radar

The Salt Lake City radar (KMTX), 36 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 6:30 PM MDTTSTM WND GST 6611 Ssw Lakeside, UTUTTR OASIS COMPOUND
Aug 7, 6:30 PM MDTTSTM WND GST 7610 S Lakeside, UTLAKESIDE MOUNTAIN
Aug 7, 6:40 PM MDTTSTM WND GST 764 Nne Stansbury Park, UTLAKE POINT I-80 SENSOR
Aug 7, 6:45 PM MDTTSTM WND GST 6018 Ese Lakeside, UTHAT ISLAND
Aug 7, 6:45 PM MDTTSTM WND GST 605 Ne Vernon, UT
Aug 7, 7:15 PM MDTTSTM WND GST 611 Ssw Farmington, UT
Aug 7, 7:15 PM MDTTSTM WND GST 627 Wnw West Warren, UTGREAT SALT LAKE MINERALS
Aug 7, 7:20 PM MDTTSTM WND GST 605 Nnw Bountiful, UTCENTERVILLE UDOT SENSOR
Aug 7, 7:20 PM MDTNON-TSTM WND GST 594 Nw Bountiful, UTLEGACY PARKWAY
Aug 7, 7:21 PM MDTTSTM WND GST 651 Sw Farmington, UT
Aug 7, 7:45 PM MDTTSTM WND GST 615 Ese Ogden, UT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 0.3 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2015-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 201 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2015-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
201 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
2223 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

538 
WUUS55 KSLC 080015
SVRSLC
UTC003-011-045-057-080145-
/O.NEW.KSLC.SV.W.0076.150808T0015Z-150808T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
615 PM MDT FRI AUG 7 2015

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN WEBER COUNTY IN UTAH...
  DAVIS COUNTY IN UTAH...
  EASTERN TOOELE COUNTY IN UTAH...
  SOUTHEASTERN BOX ELDER COUNTY IN UTAH...

* UNTIL 745 PM MDT

* AT 613 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED 
  OVER THE GREAT SALT LAKE...NEARING GRANTSVILLE...AND DUGWAY ...AND 
  MOVING NORTHEAST AT 40 MPH. 

* LOCATIONS IMPACTED INCLUDE...
THE GREAT SALT LAKE. INTERSTATES 80 AND 15. OGDEN...LAYTON...
  BOUNTIFUL... TOOELE... FARMINGTON... BRIGHAM CITY... GRANTSVILLE...
  TREMONTON... CACHE... ROY... CLEARFIELD...KAYSVILLE... SYRACUSE...
  CLINTON... NORTH OGDEN... SOUTH OGDEN...NORTH SALT LAKE...
  CENTERVILLE... WOODS CROSS AND WASHINGTON TERRACE.

THESE STORMS HAVE A HISTORY OF PRODUCING WINDS GREATER THAN 70 
MPH...HAIL AND COPIOUS LIGHTNING. 

THESE STORMS WILL IMPACT THE GREAT SALT LAKE WITH COPIOUS 
LIGHTNING...AND DAMAGING WINDS. BOATERS SHOULD SEEK THE SAFETY OF 
SHORE UNTIL THESE STORMS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4180 11201 4169 11205 4155 11199 4149 11189
      4146 11192 4122 11179 4118 11187 4086 11176
      4082 11194 4092 11196 4092 11201 4077 11226
      4061 11217 4047 11217 4046 11222 4023 11217
      3990 11280 4071 11240 4119 11323 4190 11209
TIME...MOT...LOC 0013Z 228DEG 35KT 4125 11302 4081 11226 4007 11263 

$$

ROGOWSKI
2 follow-up statements
478 
WWUS55 KSLC 080054
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
654 PM MDT FRI AUG 7 2015

UTC003-011-045-057-080145-
/O.CON.KSLC.SV.W.0076.000000T0000Z-150808T0145Z/
WEBER UT-DAVIS UT-TOOELE UT-BOX ELDER UT-
654 PM MDT FRI AUG 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR WESTERN WEBER...DAVIS...EASTERN TOOELE AND SOUTHEASTERN BOX ELDER
COUNTIES...

AT 652 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 
MPH. THESE STORMS WERE LOCATED OVER THE CENTRAL PORTION OF THE GREAT 
SALT LAKE...MOVING NORTHEAST AT 45 MPH. 

THESE STORMS HAVE RECENTLY PRODUCED WINDS IN THE 60 TO 75 MPH RANGE 
AS WELL AS COPIOUS LIGHTNING AND BRIEF HEAVY RAINFALL.

LOCATIONS IMPACTED INCLUDE...
OGDEN...LAYTON...BOUNTIFUL...TOOELE...FARMINGTON...BRIGHAM CITY...
GRANTSVILLE...TREMONTON...CACHE...ROY...CLEARFIELD...KAYSVILLE...
SYRACUSE...CLINTON...NORTH OGDEN...SOUTH OGDEN...NORTH SALT LAKE...
CENTERVILLE...WOODS CROSS AND WASHINGTON TERRACE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4180 11201 4169 11205 4155 11199 4149 11189
      4146 11192 4122 11179 4118 11187 4086 11176
      4082 11194 4092 11196 4092 11201 4077 11226
      4061 11217 4047 11217 4046 11222 4023 11217
      3990 11280 4071 11240 4119 11323 4190 11209
TIME...MOT...LOC 0052Z 227DEG 38KT 4146 11276 4092 11218 4031 11229 

$$

ROGOWSKI
640 
WWUS55 KSLC 080125
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
725 PM MDT FRI AUG 7 2015

UTC003-011-045-057-080145-
/O.CON.KSLC.SV.W.0076.000000T0000Z-150808T0145Z/
WEBER UT-DAVIS UT-TOOELE UT-BOX ELDER UT-
725 PM MDT FRI AUG 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR WESTERN WEBER...DAVIS...NORTHEASTERN TOOELE AND SOUTHEASTERN BOX
ELDER COUNTIES...

AT 724 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR SOUTH
WILLARD TO NORTH SALT LAKE...MOVING EAST AT 30 MPH.

AT 716 MPH FARMINGTON GUSTED TO 65 MPH.

LOCATIONS IMPACTED INCLUDE...
OGDEN...LAYTON...BOUNTIFUL...TOOELE...FARMINGTON...BRIGHAM CITY...
TREMONTON...CACHE...ROY...CLEARFIELD...KAYSVILLE...SYRACUSE...
CLINTON...NORTH OGDEN...SOUTH OGDEN...NORTH SALT LAKE...
CENTERVILLE...WOODS CROSS...WASHINGTON TERRACE AND STANSBURY PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4180 11201 4169 11205 4155 11199 4149 11189
      4146 11192 4122 11179 4118 11187 4086 11176
      4082 11194 4092 11196 4092 11201 4077 11226
      4061 11217 4047 11217 4046 11222 4071 11240
      4138 11258 4190 11209
TIME...MOT...LOC 0124Z 274DEG 25KT 4132 11211 4090 11187 

$$

ROGOWSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:14 PM MDT, 3 hours 1 minute earlier.

Area forecast discussion, Aug 7, 3:14 PM MDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
314 PM MDT FRI AUG 7 2015

.SYNOPSIS...MOISTURE SURGING NORTH AHEAD OF A LOW PRESSURE SYSTEM OVER
CALIFORNIA WILL BRING WIDESPREAD SHOWERS AND THUNDERSTORMS TO UTAH THROUGH
THIS EVENING. THE LOW PRESSURE WILL MOVE EAST NORTHEAST ACROSS NORTHERN
UTAH EARLY SATURDAY...FOLLOWED BY THE RETURN OF HIGH PRESSURE ALOFT
BEGINNING SUNDAY. MOISTURE IS EXPECTED TO RETURN TO THE REGION BY
MIDWEEK.

&&

.SHORT TERM (THROUGH 00Z MONDAY)...MONSOONAL MOISTURE HAS SURGED
INTO THE FORECAST AREA THIS AFTERNOON IN SOUTHWEST FLOW AHEAD OF AN
APPROACHING PACIFIC STORM SYSTEM. SATELLITE DERIVED PWS INDICATE
VALUES IN EXCESS OF 1.0 INCH ACROSS MUCH OF THE STATE...WITH THE
DEEPEST MOISTURE OVER SOUTHERN UTAH WHERE COVERAGE OF SHOWERS AND
THUNDERSTORMS IS GREATEST.

CONVECTION HAS BEEN SLOW TO DEVELOP OVER MUCH OF NORTHERN UTAH GIVEN
THE CLOUD COVER...BUT EXPECT COVERAGE OF SHOWERS AND THUNDERSTORMS
TO ONLY INCREASE DURING THE LATE AFTERNOON AND EVENING HOURS.
POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS EXISTS GIVEN GOOD LIFT
AND JET SUPPORT. BEST DYNAMICS WILL BE OVER WESTERN UTAH AS THE
TROUGH APPROACHES. THE SYSTEM IS PROGGED TO MOVE ACROSS NORTHERN
UTAH OVERNIGHT...ALLOWING PRECIPITATION TO BECOME MORE WIDESPREAD AS
DRIER AIR MOVES INTO SOUTHERN UTAH.

DURING THE DAY SATURDAY...CONVECTION WILL BE CONFINED TO NORTHERN
UTAH AND WILL BE MORE SCATTERED IN NATURE AS DRIER AND MORE STABLE
AIR MOVES INTO CENTRAL AND SOUTHERN UTAH. WEAK HIGH PRESSURE IS
EXPECTED TO MOVE BACK OVER THE FORECAST AREA FOR SUNDAY.

&&

.LONG TERM (AFTER 00Z MONDAY)...A FAIRLY ROBUST TROUGH IS EXPECTED
TO APPROACH THE PACIFIC NORTHWEST COAST LATE SUNDAY AND SLOWLY MOVE
SOUTHWARD ALONG THE COAST THROUGH THE EARLY PORTION OF NEXT WEEK.
THIS WILL HELP TO BRING ANOTHER MOISTURE SURGE TO PORTIONS OF
SOUTHERN AND EASTERN UTAH BY TUESDAY AFTERNOON. EXPECT A DAILY
THREAT OF SHOWERS AND THUNDERSTORMS AS THIS MOISTURE REMAINS ACROSS
THE REGION THROUGH AT LEAST FRIDAY.

&&

.FIRE WEATHER...MONSOONAL MOISTURE REMAINS OVER THE DISTRICT THIS
AFTERNOON...RESULTING IN WIDESPREAD RAINFALL ACROSS SOUTHERN UTAH.
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER UTAH THROUGH
THIS EVENING. THE FOCUS WILL SHIFT TO NORTHERN UTAH DURING THE
OVERNIGHT HOURS AS A PACIFIC TROUGH MOVES ACROSS THE AREA AND DRIER
AIR STARTS TO MOVE INTO SOUTHERN UTAH. SCATTERED SHOWERS AND
THUNDERSTORMS WILL REMAIN A THREAT OVER NORTHERN UTAH TOMORROW AS
CENTRAL AND SOUTHERN UTAH REMAIN DRY. HIGH PRESSURE WILL MOVE ACROSS
THE DISTRICT BY SUNDAY...RESULTING IN A DRY AND GENERALLY STABLE
AIRMASS FOR EARLY NEXT WEEK.

&&

.AVIATION...WINDS AT THE SLC TERMINAL ARE EXPECTED TO REMAIN OUT OF
THE SOUTH THROUGH THE NIGHT OUTSIDE OF ANY SHOWERS AND
THUNDERSTORMS...OTHERWISE THEY WILL BE MORE ERRATIC. REGARDING
THUNDERSTORMS AT SLC...THERE IS A 20 PERCENT CHANCE THROUGH AROUND
23Z...THEN BECOMING MORE LIKELY DURING THE 23-03Z TIMEFRAME. CIGS
WILL LIKELY FALL TO 6000FT OR LOWER IN THUNDERSTORMS...WITH A 20
PERCENT CHANCE OF MVFR VISBYS IN THE STRONGER STORMS.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLASH FLOOD WATCH UNTIL 1000 PM MDT THIS EVENING FOR UTZ012>014-
     016-019>021-517-518

WY...NONE.
&&

SHORT TERM/FIRE WEATHER...TRAPHAGAN
LONG TERM...KRUSE
AVIATION...CHENG

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Aug 7, 6:39 AM MDT, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
639 AM MDT FRI AUG 7 2015

UTZ001>016-019>021-517-518-WYZ021-081200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
639 AM MDT FRI AUG 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

MONSOONAL MOISTURE WORKING NORTH ACROSS THE OUTLOOK AREA WILL
FUELS WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE AREA THROUGH
THIS EVENING. HEAVY RAINFALL WILL ACCOMPANY MANY OF THE SHOWERS
AND THUNDERSTORMS...ESPECIALLY ACROSS SOUTHERN AND CENTRAL UTAH.
FLASH FLOODING WILL LIKELY RESULT FROM THE HEAVY RAINFALL IN THE
FLOOD PRONE AREA LIKE SLOT CANYONS AND NORMALLY DRY WASHES...SMALL
STREAMS IN STEEP TERRAIN...BURN SCARS AND URBAN AREAS WITH POOR
DRAINAGE. A FLASH FLOOD WATCH WILL BE IN EFFECT FOR MUCH OF
SOUTHERN AND CENTRAL UTAH THROUGH LATE THIS EVENING.

ACROSS WEST CENTRAL THROUGH NORTHERN UTAH THE MAIN CONCERN WILL BE
HAIL AND STRONG GUSTY WINDS PRODUCED BY STRONG OR SEVERE
THUNDERSTORMS. THE STORM SYSTEM RESPONSIBLE FOR THIS POTENTIALLY
HAZARDOUS WEATHER WILL REACH NORTHERN UTAH BY THIS EVENING. THE
PEAK PERIOD FOR THESE THUNDERSTORMS WILL BE FROM AROUND
MID-AFTERNOON THROUGH MID-EVENING. HEAVY RAINFALL IS ALSO A
POSSIBILITY...WITH URBAN FLOODING POSSIBLE IF STORMS PERSIST OVER
ANY ONE LOCATION. SHOWERS AND STORMS WILL DECREASE IN AREAL
COVERAGE LATE THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS FAR
NORTHERN UTAH SATURDAY MORNING. LOCALLY HEAVY RAINFALL IS STILL A
POSSIBILITY...MAINLY IN THE OGDEN AREA NORTHWARD. ISOLATED
THUNDERSTORMS WILL EXIST ACROSS CENTRAL AND SOUTHERN UTAH DURING
THE AFTERNOON AND EARLY EVENING HOURS ON SATURDAY.

HIGH PRESSURE ALOFT WILL RETURN TO THE REGION BEGINNING SUNDAY.
THIS HIGH PRESSURE WILL SIGNAL THE BEGINNING OF A WARMING/DRYING
EARLY IN THE UPCOMING WEEK. MOISTURE COULD RETURN FROM THE SOUTH
BY MIDWEEK...WITH SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS MAINLY
SOUTHERN UTAH WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Local storm report, Aug 7, 4:51 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
451 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     21 SE WENDOVER          40.52N 113.75W
08/07/2015  M63.00 MPH       TOOELE             UT   MESONET

            NORTH SALT FLATS SENSOR DPG25

0445 PM     TSTM WND GST     21 SE WENDOVER          40.52N 113.75W
08/07/2015  M68.00 MPH       TOOELE             UT   MESONET

            NORTH SALT FLATS SENSOR DPG25

&&

CRK
Local storm report, Aug 7, 4:59 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
459 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND GST     23 NE IBAPAH            40.28N 113.70W
08/07/2015  M61 MPH          TOOELE             UT   MESONET

            WEST SALT FLATS SENSOR DPG26

&&

CRK
Local storm report, Aug 7, 5:00 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
500 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND GST     23 NE IBAPAH            40.28N 113.70W
08/07/2015  M61.00 MPH       TOOELE             UT   MESONET

            WEST SALT FLATS SENSOR DPG26

&&

CRK
Local storm report, Aug 7, 5:22 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
522 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     21 SSW KNOLLS           40.45N 113.47W
08/07/2015  M69 MPH          TOOELE             UT   MESONET

            WEST OF WILDCAT MOUNTAIN SENSOR DPG24

&&

CRK
Local storm report, Aug 7, 5:44 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
544 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND GST     10 W KNOLLS             40.73N 113.47W
08/07/2015  M62.00 MPH       TOOELE             UT   MESONET

0520 PM     TSTM WND GST     26 ENE CALLAO           40.11N 113.31W
08/07/2015  M79.00 MPH       TOOELE             UT   MESONET

&&

MPS
Local storm report, Aug 7, 5:51 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
551 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     18 W DUGWAY             40.24N 113.09W
08/07/2015  M60 MPH          TOOELE             UT   MESONET

&&

MPS

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 6:35 PM MDTSevere Thunderstorm WarningSLCSalt Lake85 min
Aug 7, 7:18 PM MDTSevere Thunderstorm WarningSLCMorgan, Summit, Weber87 min
Aug 7, 8:10 PM MDTSevere Thunderstorm WarningSLCRich, Summit70 min
Aug 7, 11:52 PM MDTSpecial Weather StatementSLCWashington23 min

Nearby

Severe Thunderstorm Warnings in Utah, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.